Maximum per order: N/A
Solpadeine Max Tablets: For quick and effective relief of pains, aches, strains and sprains, try Solpadeine Max Tablets. They combine codeine and paracetamol for one of the best performing painkillers on the market.
Solpadeine Max relieves short-term, acute mild to moderate pain such as period pain, headache, toothache, migraine, muscular and rheumatic pain, backache (lumbago) sprains, strains and sciatica in adults.
Solpadeine Max should only be used if the pain has not responded to paracetamol, ibuprofen or aspirin alone.
Paracetamol is a painkilling medication that relieves mild to moderate pain and fever. It is thought to reduce the production of pain-causing prostaglandins in the brain and spinal cord. By reducing their production, paracetamol may increase our pain threshold, so that although the cause of the pain remains, we don’t feel it as much.
Codeine is a slightly stronger, opioid painkiller. Opioid painkillers mimic the action of natural pain-reducing chemicals called endorphins that are produced in the brain and spinal cord. Codeine acts on the same opioid receptors as natural endorphins, blocking the transmission of pain signals sent by the nerves to the brain. For this reason, even though the cause of the pain may remain, less pain is actually felt.
Solpadeine Max tablets and soluble tablets contain 12.8mg of codeine which, in combination with the paracetamol, relieves mild to moderate pain. The caffeine in the soluble tablets provides a weak stimulant and may slightly enhance paracetamol’s painkilling effects. It may also counteract any drowsiness caused by the codeine.
Codeine can cause drowsiness, although with the small dose included in Solpadeine Max, this is very unlikely. If you do find that this medication makes you sleepy or dizzy you should avoid drinking alcohol, driving and operating machinery.
In March 2015 a new ‘drug driving’ law came into effect that allows police to use roadside tests to check for the presence of prohibited drugs in a driver’s saliva. The medications prohibited by the law include morphine. Since codeine is converted into morphine by the liver, it may be an offence to drive while you are taking Solpadeine Max. Do not drive if you think this medication affects your ability to drive safely, or if it makes you feel sleepy, dizzy, unable to concentrate or make decisions, or if you have blurred or double vision.
People vary in the way that their body metabolises codeine. For some people this may lead to an increased chance of side effects, such as reduced levels of consciousness; lack of appetite; slow, shallow breathing; ‘pin-point’ pupils; constipation; sleepiness or nausea and vomiting. If you experience any of these symptoms, stop taking Solpadeine Max and seek medical advice immediately. For other people the codeine may be less effective. If you find this medication doesn’t relieve your symptoms, consult your doctor or pharmacist.
Do not take Solpadeine Max with any other paracetamol-containing products. Paracetamol is a common ingredient in man over-the-counter painkillers and cold and flu remedies. Be sure to check the ingredients of any medications you buy without a prescription before taking them in combination with Solpadeine Max. Ask your pharmacist for more advice.
An overdose of paracetamol is dangerous and can cause serious damage to the liver and kidneys. Never exceed the recommended dose of Solpadeine Max. Get medical advice immediately in the event of an overdose, even if you feel well, because you risk delayed, serious liver damage. • Alcohol increases the risk of liver damage that can occur in the event of a paracetamol overdose. The hazards of paracetamol overdose are greater in heavy drinkers and in people with alcoholic liver disease.
Do not take Solpadeine Max for longer than three days without consulting your doctor or pharmacist for advice. If you take Solpadeine Max regularly for long periods of time, your body can build a tolerance to it and it may not effectively ease your pain. With prolonged use, your body can also become dependent on the codeine. As a result, when you stop taking the medication you may experience withdrawal symptoms such as restlessness and irritability.
Taking a painkiller to relieve headaches too often or for too long can cause the headaches to worsen.
Avoid excessive amounts of caffeine (e.g. tea, coffee, canned drinks like cola) while taking Solpadeine Max soluble tablets, because this may increase the chance of caffeine-related side effects such as difficulty sleeping, restlessness, anxiety, irritability, palpitations or headaches. If you take the medication according to the instructions on the pack, it is unlikely that you will become addicted to the medication. However, if any of the following apply to you, talk to your doctor:
Solpadeine Max Tablets should not be used for more than 3 days and not administered to children under the age of 12. Solpadeine Max is classified as P, hence Solpadeine Max tablets are available over-the-counter (without prescription) from pharmacies only. Pharmacist Tip Avoid alcohol while taking Sopadeine Max tablets, as it can make the drowsiness worse. For extra pain relief, you can take ibuprofen or aspirin with Solpadeine Max.
Non-Prescription Alternatives for the treatment of Pain are;
If your pain does not ease or becomes severe, contact your GP or Pharmacist for further advice.
Adults and elderly: Take 2 Solpadeine Max tablets every 4 hours as needed. A period of 4 hours must be left between the doses. Avoid taking more than 8 tablets in 24 hour period. Not recommended for use in children under 12.
Not everyone will experience side effects when they take Solpadeine Max tablets, however if you do they can include:
Dizziness, constipation, dry mouth, nausea, dyspepsia and vomiting.
If you are concerned about these effects, or if the product affects you in any other way, stop using it and talk to your doctor or pharmacist.
The active ingredients contained in Solpadeine Max tablets are
Paracetamol 500mg and codeine phosphate hemihydrate 12.8mg.
The medicine also contains the following inactive ingredients to make up the complete product:
Starch Pregelatinised, Povidone, Potassium Sorbate (E202), Maize Starch, Talc, Magnesium Stearate, Stearic Acid, Microcrystalline Cellulose, Croscarmellose Sodiu, Lactose Monohydrate, Hypromellose, Macrogol, Quinoline Yellow (E104), Erythrosine (E127) and Titanium Dioxide (E171).
Reading the following warnings carefully will help to ensure you are selecting an appropriate product.
Please read all packaging and the Product Information Leaflet before taking any new medicine and inform your doctor of medicines you are taking or intend to take.
We offer FREE standard tracked delivery on orders over £40.
The following delivery options are available:
All our orders are sent out using Royal Mail. We always aim to dispatch all orders received before
All orders can be fully tracked in your account.
We ensure all parcels are in plain packaging for discreet delivery of your medicines and pharmacy goods.
Deliveries containing pharmacy-only or prescription medicines may require a signature on receipt.
Delivery is free for all NHS prescriptions.
Please note: Royal Mail do not deliver on Sundays or Bank Holidays - this should be taken into account when ordering.
If you are not home to accept your delivery, a card should be left by the Royal Mail representative. This card will provide details of where you can collect the order or how to arrange re-delivery.
Should you be unable to collect your missed delivery or arrange for your medication to be redelivered by Royal Mail, the pharmacy can resend your medication to the same, or a different address provided it has been returned to us and this happens within a
Once a package has been shipped with Royal Mail we advise that you are bound to the terms and conditions of their use together with the terms and conditions contained herein.
You have the right to cancel your order up to the point when your treatment is dispatched. The pharmacist must destroy any medication within 30 days of it being returned, even un-opened boxes, so we are not able to offer refunds once your treatment has been dispatched.
Please be aware that Royal Mail Guaranteed services are not available to all customers in the UK, especially those that live in remote postcodes. Royal Mail
We deliver by 5.30pm the next working day in the following postcode areas:
AB30 - 39, 41 - 45, 51 - 56
GY9 Alderney (Channel Islands)
HS1, 3 - 9
IV21 - 28, 40 - 49, 51 - 56
KW1 - 3, 5 - 15
KW16 Stromness Town only
PA28 - 38, 41 - 49, 76, 77
PH15, 17 - 26, 31 - 40, 49, 50
We deliver within two working days by 5.30pm to the following postcodes areas:
GY1 Herm (Channel Islands)
GY9 Sark (Channel Islands)
PA60 - 75, 78
We deliver within three working days by 5.30pm to the following postcode areas:
KW16 - non-Town
PH30, 41 - 44
Please note: This applies to our 'Special Delivery' and 'Saturday Guaranteed' services.
We are currently unable to ship orders outside of the UK.
We are unable to ship orders to mailing or forwarding houses for onwards shipping to locations outside of the UK.
Solpadeine Max tablets contain paracetamol 500mg and codeine 12.8mg per tablet. Paracetamol is a pain killer, that when combined with codeine, can offer significant pain relief for conditions such as headache & migraine, dental pain, rheumatic & muscular pain, period pain, and neuralgia.
In adults and children 12 years and over, the dose of Solpadeine Max is 1 or 2 tablets every 4 – 6 hours. You should not take more than 8 tablets in a 24-hour period.
You can combine Solpadeine Max with ibuprofen tablets and some topical pain relief such as Deep Heat, Ibuleve or CuraHeat patches. Solpadeine Max should not be taken with any other products containing paracetamol or codeine.
Solpadeine Max contains codeine, which is potentially addictive if misused. It is therefore advised that you do not take Solpadeine Max for more than 3 consecutive days. If you feel like you need to take Solpadeine Max for more than 3 consecutive days because you are suffering with pain that is not getting better, you should consult your GP to discuss effective long-term pain relief.
Solpadeine Max is a painkiller that contains codeine. For that reason, to ensure the safety of our patients and the legal operating of our pharmacy, we only supply one box of any codeine containing treatment at one time.
Solpadeine Max tablets are not addictive if they are taken according to the manufacturers instructions. If they are used occasionally for short-term episodes of pain that last for no more than 3 days and the maximum dose is not exceeded, there is no need to worry.
Solpadeine Max can become addictive if incorrectly used for long periods. If you are concerned about addiction to Solpadeine Max or codeine, you should talk to your GP in confidence.
There is no specific need to take Solpadeine Max with or without food; it is down to personal preference.
No, there is no need to crush or break Sopladeine Max Soluble tablets, they can be dissolved in water and drank.
No, neither paracetamol or codeine have any affect on asthma.
Even if you have previously had stomach problems including stomach ulcers, perforation or bleeding, you should not experience any problems when taking Solpadeine Max. It does not contain ibuprofen or aspirin therefore it should not cause any stomach issues, whether it is taken with or without food.
There should be no adverse effects on your liver if you take Solpadeine Max following the manufacturers instructions. It contains paracetamol which is toxic to the liver in overdose, it is therefore extremely important you do not exceed 8 Solpadeine Max tablets in 24 hours.
No, there is no need to drink the residue left after dissolving a Solpadeine Max soluble tablet. This is material that is used to help keep the tablet solid until it dissolves; the active drugs are already dissolved in the water.
You should use a normal glass of water (200 – 300mL) to dissolve 1 or 2 tablets. It should not be too cold as this will prevent the drugs from properly dissolving, however if it is too hot the mixture will foam and be hard to drink. It is best around room temperature.
We guarantee to beat the price of any similar service.
Complete your purchase in minutes.
Our UK-based team is always available to help.
Same day dispatch before 4pm with tracked delivery.
It's easy! Follow our simple process to get the treatment or advice you need in no time.
Did you know you can search from anywhere on the site? Simply press 's' on your keyboard and our quick search tool will appear.